# SDR FDEA200902230643

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB NR 5 SUPPORT FITTING AT HOLES NR A, B, C AND D, CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460 INCH HOLES SUPPORT FITTING AFA7132-1.  REPAIR CARRIED OUT AS PER SRM 53-50-00   FIG. 10 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
